# SDR ABXA2016020223

- Difficulty date: February 2, 2016
- Submitted: March 23, 2016
- Operation: Air carrier
- Aircraft: N798AX
- Make and model: Boeing 767-200
- Aircraft serial: 23431
- Aircraft time: 64,504 hours, 47,479 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Beam
- Part number: 113T13138
- Part serial: ABXV716
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 8 SUPPORT 123 BEAM, C FASTENER ONE EACH SHOWS CRACK INDICATION  & CORROSION IN BOTTOM.  REQUEST TECHNICAL ENGINEERING ASSISTANCE, REPAIRED HOLE ON THE NR 8 FLAP SUPPORT 1 - 3 BEAM IAW REA CO57-61926-MR.  CORRODED LEVEL 2, PN 113T1313-8, PART NAME 1-3 BEAM, SN  ABXV716, WS LOCATION FROM 798 TO 798.  ACFT WAS GNDED.
